Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Ok, probably TMI, but we're all women.

I have been breastfeeding my baby for 7 months now, This is the longest I've ever BF. I had spotted for about a week with horrible cramps and I've been gushing all day long. I called the nurse and she said to rest and if I soaked a pad in an hour to go to the ER, if not then to call the Dr. tomorrow. I have IUD also. Has anyone had this happen ever? Or know if this is normal? Before this I had really normal periods that were medium flow and crampless. I've been feeling a little weak and tired all day. I'm not soaking a pad front to back and all the way through, but it's like half the pad really fast and I can actually feel it pouring out everytime I stand up or cough. Gross.

 
Anonymous

Asked by Anonymous at 2:04 AM on Jan. 18, 2010 in Babies (0-12 months)

This question is closed.
Answers (3)
  • I had an IUD and had to have it taken out, due to it falling out of place. I would call the doc office, they will have the doc on call you back... I wouldnt wait. If its not at all normal for you I would call or go to the ER... Dont take ANY chances, I am so glade I had mine removed before the problem just got worse.. I had it in for about 2 months and it was the worst...

    Good Luck! And Congrats on BF that long!! I went 4 months, and hope to go till at least 6 months this time :o)
    ashley_hatty

    Answer by ashley_hatty at 7:25 AM on Jan. 18, 2010

  • I would call the Dr back in the morning. That seems excessive.
    Anonymous

    Answer by Anonymous at 2:45 AM on Jan. 18, 2010

  • Depends on the IUD. I have the Paragard and I will spot for 1-2 days and then have terribly heavy flow (soak through a super plus tampon in 2 hours) on day 3 and day 4 is a little better day 5 is hardly anything and I am done. And while using the tampons I can't feel it flowing, but if I do use pads then I can feel it and yes it is gross. I talked to my doc and she said it is normal with the Paragard and as long as I wasn't feeling faint etc then I should be fine.
    aeneva

    Answer by aeneva at 12:11 PM on Jan. 18, 2010